MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1365-2133.1998.02140.x

Медицинская библиотека · The British journal of dermatology · 1998

Cutaneous adverse effects associated with terbinafine therapy: 10 case reports and a review of the literature.

Gupta A K, Lynde C W, Lauzon G J, Mehlmauer M A, Braddock S W, Miller C A, Del Rosso J Q, Shear N H

Клинический случайСтатьяПеревод в очереди

Аннотация

Terbinafine is an allylamine antifungal agent widely used to treat dermatophyte onychomycosis and dermatomycoses. We report 10 severe cutaneous adverse reactions associated with terbinafine therapy which required discontinuation of the antifungal agent: erythema multiforme (five patients), erythroderma (one), severe urticaria (one), pityriasis rosea (one) and worsening of pre-existing psoriasis (two patients). The spectrum of cutaneous adverse effects associated with terbinafine therapy is reviewed. Patients should be counselled about discontinuing terbinafine at the onset of a cutaneous eruption and about seeking medical advice about further management.

Для цитирования: Gupta A K, Lynde C W, Lauzon G J, Mehlmauer M A, Braddock S W, Miller C A, Del Rosso J Q, Shear N H. Cutaneous adverse effects associated with terbinafine therapy: 10 case reports and a review of the literature.. The British journal of dermatology. 1998. DOI: 10.1046/j.1365-2133.1998.02140.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.